Maximal domains of preferences preserving strategy-proofness for generalized median voter schemes

Salvador Barberà, Jordi Massò, Alejandro Neme

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)

Abstract

We characterize the maximal sets of preferences under which generalized median voter schemes are strategy-proof. Those domains are defined by a qualified version of single-peakedness, which depends on the distribution of power among agents implied by each generalized median voter scheme. © Springer-Verlag 1999.
Original languageEnglish
Pages (from-to)321-336
JournalSocial Choice and Welfare
Volume16
DOIs
Publication statusPublished - 1 Jan 1999

Fingerprint Dive into the research topics of 'Maximal domains of preferences preserving strategy-proofness for generalized median voter schemes'. Together they form a unique fingerprint.

Cite this